im 27 and i take lexapro for the last 4 months for gad
Thanks for the reply,
HAve you had ANY side effects??? and did you EVER take Xanax , Valium or any Benzo (theres too many to list) before you started taking Lexapro??
one last question:
have you noticed it has helped your GAD not just "mask it" as my Xanax have done for 11 years????
Thank you in ADVANCE and sorry for all my questions I just have heard good and BAD things about Lexapro.........especially after one's body is so used to taking Xanax its just as you may understand, making me even more Anxious!!!
this is really the first time i even took them i was always one never to take any meds ive been on lexapro for alil over 3 months i got hungry after take it i couldnt sleep the first week i got the inchs but everything went away after a week does it help gad yes but i have other problems so they might change my meds but i must say since i started it hashelp me alot and has clamed me down alot sorry i took so long to answer if u need someone to talk to feel free to message meill be more then happy to help also do you only have gad and why are they changing you if your meds help you
I have been on Xanax for 11 years and I am building up a Tolerance withdrawal. Meaning I find myself taking 2 at a time as apposed to 1...
plus Xanax is really only supposed to be used for SHORT term treatment not a lifetime as my original doctor/Physciatrist told me???
so I plan on tapering off the Xanax very slowly and after that my doctor says Lexapro is just ONE of the meds that controls GAD.
and I have been told of the insomnia with Lexapro by several people...so when the time comes I will discuss my options as I PLAN ON doing plenty of investigating on my own to see what is best for GAD. I have been riddled with insomni since the age of 5 and I am a miserable B when I loose sleep....'
Thank you again for replying I appreciate you taking the time to do so....
let me know what if any other meds for Your GAD they may switch you to and keep me informed of the side effects. oh the other med he mentioned was Paxil...I absolutely will never be put back on that drug. In 1997 with in 6 months I gained 50 pounds lost my sex drive ( I was just 31 then) and even tho it HELPED with my Post Pardum depression with my new born.....the weight gain DEPRESSED me so bad. I was 123 lbs when I got pregnant and by the time my son was 3 months old I had lost 55 of the 80 lbs I gained while pregnant...but I surpressed my PPD for 6 months as i thought I WAS just loosing my mind.....until my BF came over and saw the condition I was in and drove me straight to my Ob/Gyn and he assured me It was VERY normal to feel no connection to my child. I lost seratonin which the paxil helped replace....but here I have a husband who Ive been with for 22 years now, and I couldnt stand the thought of him touching me??? even after I stopped taking the paxil it took a year almost 2 for my sex drive to come back?
So there is NO WAY I will allow paxil in my system again!!!!
on the lexapro i did lose my sex drive but it was only for about a week or two nothing bad ill keep in touch with you what they give me or if they change i alongwith my gad i have obsessive compulsive disorder and aglrophobia so they feel lexapro might not just be the only one i should take ill know next week when i see a psychiatrist bc my md give me the lexapro i will keep in touch with you